Tokyo Journal of Mathematics

The Sym-Bobenko Formula and Constant Mean Curvature Surfaces in Minkowski 3-Space

Tetsuya TANIGUCHI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 20, Number 2 (1997), 463-473.

Dates
First available in Project Euclid: 31 March 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270042119

Digital Object Identifier
doi:10.3836/tjm/1270042119

Mathematical Reviews number (MathSciNet)
MR1489479

Zentralblatt MATH identifier
0897.53007

Citation

TANIGUCHI, Tetsuya. The Sym-Bobenko Formula and Constant Mean Curvature Surfaces in Minkowski 3-Space. Tokyo J. Math. 20 (1997), no. 2, 463--473. doi:10.3836/tjm/1270042119. https://projecteuclid.org/euclid.tjm/1270042119


Export citation